Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 302012, 4 pages
http://dx.doi.org/10.1155/2015/302012
Research Article

Stability of Fixed Point Sets of a Class of Multivalued Nonlinear Contractions

Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah 711103, India

Received 29 July 2015; Revised 8 September 2015; Accepted 13 September 2015

Academic Editor: Alfred Peris

Copyright © 2015 Binayak S. Choudhury and Chaitali Bandyopadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binayak S. Choudhury and Chaitali Bandyopadhyay, “Stability of Fixed Point Sets of a Class of Multivalued Nonlinear Contractions,” Journal of Mathematics, vol. 2015, Article ID 302012, 4 pages, 2015. https://doi.org/10.1155/2015/302012.